Aa
A
A
Close
Avatar universal

Why can't I lose weight while taking Invega?Also my period is gone for 4 months why?

I started to take invega because risperidone was making me gain a lot of weight. I changed but I can't lose that weight. I was already taking sertraline I still take it. I stopped having my period when on invega and Pregnancy is not on the table already done the test. Can anyone help me?
Cancel
3 Answers
Page 1 of 1
675718 tn?1449992146
i gained 50lbs. taking risperidone for four years never helped me got fat quick stopped taking it I did not take anything else cuz the doctor I had was too chicken to change it (NITD) so I retried Geodon didn't help finally I take Seroquel I gained a little weight because I'm in too much pain to continue exercise I'm 45 and doing good overall I take Zoloft also 200 mg every morning- my sister takes it too
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
675718 tn?1449992146
try walking long distance then every week increase your distance more and more avoid soda chocolate and candy. eat right youll be happy too drowsy? try coffee :)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
675718 tn?1449992146
I spoke with my sisters they said that there are a lot of factors stressed out? the meds they also said you might get your period soon now that its been four months hope this helps:)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Schizophrenia Community Resources
Top Schizophrenia Answerers
675718 tn?1449992146
Blank
El Paso, TX